# SDR SWIA202052825

- Difficulty date: August 24, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-573
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK RAIL AT APPROX FS 485-FS 573 HAS CORROSION.  C-CHECK RO 9/27/2020.  REPLACED WITH NEW RT SIDE SEAT RAIL TRACK AT APPROXIMATELY FS 485.00-FS 573.00, REF CRJ700 AMM.
